# SDR ASOA200901161

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RT SIDE SEAT TRACK AT FS 409+128, FS439, FS473.15, FS484 AND FS513.  MARKED WITH GREEN TAPE.
